# SDR TSAA0130036

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Harness
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT - 41 - ITO-HNL - INBOUND FROM HILO, HAD STRONG ELECTRICAL SMOKE SMELL IN COCKPIT AND SOME SMOKE SMELL IN CABIN AROUND ROW 5.  DECLARED EMERGENCY.  LANDED SAFELY IN HNL.  FOUND WINDOW HARNESS AT THE RIGHT SIDE WINDOW BURNED AT THE QUICK DISCONNECT.  WINDOW HEAT DEFERRED PER MEL 30-11, CONTROL NR 2428C04.  REPAIRED WIRE ON RIGHT SIDE WINDOW HARNESS.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
